# SDR CVGA20250102001

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N504UP
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5324
- Aircraft time: 15,264 hours, 10,991 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ON TAXI OUT FROM RAMP THE CAPTAINS BRAKES (RIGHT BRAKE PEDAL) FELT 'MUSHY' AND DIFFERENT COMPARED TO CAPTIANS LEFT BRAKE PEDAL. THE F.O'S BRAKES AND STEERING FRLT OK. THE RIGHT BRAKES PEDAL CAPTAINS WHEN PRESSED ALMOST DOWN TO THE FLOOR. VERIFIED DISCREPANCY UPON ARRIVAL, PILOTS RH PEDAL WITH BRAKES APPLIED PEDAL BOTTOMS OUT. PERFORMED RH BRAKE BLEEDING PROCEDURE, NO VISABLE AIR BLED FROM BRAKES. PERFORMED SEVERAL OPERATIONAL CHECKS OF THE PILOTS BRAKE PEDALS AND BOTH BRAKES HOLD PRESSURE. ALL WORK PERFORMED IN REFERENCE WITH CESSNA MODEL 560XL AMM 32-42-00.
